Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 5 > The Reproductive Solution for Fermat’s Last...
< Back to Volume

The Reproductive Solution for Fermat’s Last Theorem (Elementary Aspect)

Full Text PDF

Abstract:

We give a proof of the solvability in a natural numbers for Fermat’s Last theorem and the equations ax+by=cz and Xn11 + Xn22 + ... + Xnk-1k-1 = Xnkk has not been found earlier, significantly different from known, and allow us to obtain infinite set of solutions in natural numbers, and examples.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 5)
Pages:
5-11
DOI:
10.18052/www.scipress.com/BMSA.5.5
Citation:
K. R. R. Gandhi and R. Tint, "The Reproductive Solution for Fermat’s Last Theorem (Elementary Aspect)", Bulletin of Mathematical Sciences and Applications, Vol. 5, pp. 5-11, 2013
Online since:
Aug 2013
Export:
Distribution: